MAUDE Adverse Event Report: 4WEB, INC. 4WEB ANTERIOR SPINE TRUSS SYSTEM - STAND ALONE; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR

4WEB, INC. 4WEB ANTERIOR SPINE TRUSS SYSTEM - STAND ALONE; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Model Number ASTS-SA-LG1612-SP
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to the manufacturer that upon opening the first outer blister seal and proceeding to open the inner blister of a sterile packaged implant, it was noticed that a part of the external pull tab was loose from the seal.Another sterile implant was opened to continue with the surgery.There was no impact to the surgery and there was no patient involvement.
 
Additional Manufacturer Narrative
Product was returned to the manufacturer.Investigation is not yet complete.Review of production records did not indicate any issues related to manufacturing that may have contributed to the event.A supplemental report will be filed as new information becomes available.
 
Additional Manufacturer Narrative
The innner blister seal was found to be intact.This is an isolated incident for broken blister seal.As part of investigation, a seal-strength test was performed on the returned product and the result was found to be acceptable.The exact cause of device problem could not be established.

Brand Name
4WEB ANTERIOR SPINE TRUSS SYSTEM - STAND ALONE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
Manufacturer (Section G)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
Manufacturer Contact
vareesha divakar
2801 network boulevard
suite 620
frisco, TX 75034
8002857090
MDR Report Key17445947
Report Number3009189869-2023-00008
Device Sequence Number2598475
Product Code OVD
UDI-Device Identifier00812998045075
UDI-Public(01)00812998045075(17)280501(10)D004
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberASTS-SA-LG1612-SP
Device Catalogue NumberASTS-SA-LG1612-SP
Device Lot NumberD004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer07/05/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown